# SDR AALA202502060239

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N319TE
- Make and model: Boeing 737823
- Aircraft serial: 68099
- Aircraft time: 5,354 hours, 1,976 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: WHEN CLOSING FLIGHT DECK DOOR INFLIGHT UPPER DEPRESSURIZATION PANEL FELL INTO FLIGHT DECK, UNABLE TO REINSTALL WITH LOWER PINS IN LOCKED POSITION TO SECURE DOOR; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. ACCOMPLISHED INSPECTION OF UPPER DECOMPRESSION HINGE AND FUNTIONAL CHECK. PER AMM 52-51-00.
